# SDR SWAA032690

- Difficulty date: December 8, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546431
- Part serial: BN909
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 CHECK, FOUND OUTBOARD FOREFLAP DELAMINATED AT INBOARD CORNER.  REMOVED AND REPLACED FOREFLAP PER MM.  (M)
